loading, one second please...

Equate Extra Strength Pain Reliever

Reviewing: Equate Extra Strength Pain Reliever  |  Rating:
willow By willow on
Badge: Publisher | Level: 5 | Treatments Expertise:

I have had mixed results with Equate Extra Strength Pain Reliever pills. Seeing that it contained the same active ingredient as Tylenol (Acetaminophen), I had tried switching to it because it was considerably cheaper. The first several times I had taken these pills for my headaches, I experienced little or no relief. Tylenol, on the other hand, would help within 10-15 minutes. I have no explanation for this; it is basically the same stuff, only with a different price tag, so why such a difference? Later on, my body seemed to have adjusted to Equate Pain Reliever as I continued to take it. I have had better results. Today, I take it for minor headaches and muscle pain. It does help if I manage to take the pills just when the pain begins. However, for strong persistent headaches I still have to use Tylenol.